# SDR DHLA2009743DH660

- Difficulty date: November 10, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 378 BTWN S-16R AND S-17R FWD GALLEY DOOR FRAME WITH HOLE LOCATED ON FRAME RATIO.  REPAIRED FRAME SECTION AT BS 376 BTWN S-16R AND S-17R IAW COOPESA EO COO-2-53-441-08 DTD 12/04/08 DOCUMENTED ON FAA FORM 8110-3.
